# SDR USAA2009050491072

- Difficulty date: April 24, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 31,640 hours, 12,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC6 - EES -  DIMENSION "A" OUT OF LIMITS IN STRIKER MECHANISM OF DOOR DAMPER & EMERGENCY OPERATION CYLINDER AT R-2 DOOR.  PERFORMED ADJUSTMENT OF DIMENSION "A" IN STRIKER MECHANISM OF DOOR DAMPER & EMERGENCY OPERATION CYLINDER AT R-2 DOOR IAW A319 AMM 52-13-14-820-002.
